# SDR ASAA2023040142664

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 32,393 hours, 10,245 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"ATC COM TERMINATED" AFTER TAKEOFF. GROUNDED - YES. PERFORMED SATCOM LOCK UP QRH (REST SATCOM CB).
